# SDR SWAA2021071442491

- Difficulty date: January 16, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N272WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32527
- Aircraft time: 47,384 hours, 28,289 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FUSELAGE FIN TO BODY INTERFACE CLOSURE ANGLE HAS DEEP CHAFFING / REMOVED DAMAGE ANGLE AND INSTALLED NEW ANGLE AT L/H FUSELAGE FIN TO BODY INTERFACE CLOSURE ANGLE PER REF B737-700 SRM 51-40-02-0G-0 AND DWG 148A8300
